# SDR IPXA2022082385556

- Difficulty date: August 2, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Part number: AKC75011
- Condition: None
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CFWD EXTENDED TAILCONE RH UPPER PRODUCTION DOUBLER IS GOUGE AT STA. Y=2165,X=36.5.REPAIRED FWD EXTENDED TAILCONE GOUGED RH UPPER PRODUCTION DOUBLER IAW UPS EO MD11-5350-66790-B (MINOR).
